Meiji Repository >
020 紀要 = Bulletin >
130 政治経済学部 = School of Political Science and Economics >
政経論叢 >
第033巻(1) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/13197

Title: マンハイムの社会学における「合理化」の問題
Authors: 久保田,正雄
Shimei: 政經論叢
Volume: 33
Issue: 1
Start page: 121
End page: 138
ISSN: 0387-3285
Issue Date: 25-Dec-1964
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00003416
URI: http://hdl.handle.net/10291/13197
Appears in Collections:第033巻(1)

Files in This Item:

File Description SizeFormat
seikeironso_33_1_121.pdf714.46 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで